# SDR DXTA200802835

- Difficulty date: February 4, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N131QS
- Make and model: Beech 400A
- Aircraft serial: RK431
- Aircraft time: 1,531 hours, 1,403 cycles
- Engine: Pwa JT15D5
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 45AS86825009
- Part serial: 0433472
- Condition: Inoperative
- Location: Lt Oil Temp
- Part time: 1,531 hours, 1,403 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF LT OIL TEMP WENT TO 0, ABORTED TAKEOFF. SWAPPED GAUGES FROM RT TO LT, STARTED ENGINES,  DID FIND OIL TEMP NEEDLE DID NOT RISE TAPPED ON GAUGE AND IT CAME UP. SWAPPED GAUGES TO THE ORIGINAL POSITION, RAN ENGINES AGAIN PROBLEM STILL FOLLOWED. REPLACED LT OIL TEMP  PRESSURE GAUGE WITH AN OVERHAULED UNIT IAW MM CHAP 31-10-00.
